# SDR MALA020417

- Difficulty date: July 6, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N112XJ
- Make and model: Saab SF340A
- Aircraft time: 31,075 hours, 34,755 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-CHECK IN CWA, AISLE SEAT TRACK HAS LIGHT CORROSION TO STA 535.0.  MAINTENANCE REMOVED CORROSION IAW SRM 51-70-40.  REFER TO 409  109839, RELEASED DATE 7/17/02.
